# SDR SWAA2014091531953

- Difficulty date: August 31, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6546434
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 AFT FLAP TRACK INBD AFT HOLE CORRODED.  REPAIRED AFT FLAP IAW CMM.
